# SDR MASA2011122664277

- Difficulty date: December 25, 2011
- Submitted: December 26, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 18,364 hours, 14,689 cycles
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Seal
- Condition: Damaged
- Location: Lt Mlg Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FAIRING FWD SEAL DAMAGED.  THIS ITEM HAS BEEN DEFERRED IAW CDL 32-12 PROCEDURES M/C 240703 TRANSCRIBED TO AML 157656 ITEM 2 FOR FURTHER DISPOSITION.
